Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 68, NWS Tallahassee, FL

April 5, 2011Dixie County, Lafayette County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2011, 4:54 AM EDT for Dixie County, Lafayette County, Taylor County, Florida. It was in force for 66 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2011, 4:54 AM EDT (08:54 UTC)
Expired
Apr 5, 2011, 6:00 AM EDT
In force
66 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dixie County, FL, Lafayette County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 132 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 4:59 AM EDTTSTM WND GST 656 E Perry, FLSPOTTER ESTIMATED WINDS NEAR 65 MPH AND REPORTED POWER OUTAGES.
Apr 5, 4:59 AM EDTTSTM WND GST 75Perry-Foley Airport, FL
Apr 5, 5:45 AM EDTTSTM WND DMGCross City Airport, FLTREES AND POWERLINES DOWN COUNTYWIDE.
Apr 5, 5:48 AM EDTTSTM WND GST 40Cross City Airport, FL
Apr 5, 5:55 AM EDTTSTM WND DMGCross City Airport, FLNUMEROUS TREES DOWN. NUMEROUS REPORTS OF ROOF DAMAGE. MANY POWER POLES DOWN. ACE HARDWARE IN CROSS CITY MISSING PART OF ROOF.
Apr 5, 5:55 AM EDTTSTM WND DMGOld Town, FL75 TO 100 TREES DOWN COUNTY WIDE. MOBILE HOME ROOF DAMAGED BY TREE 123 NE 331 AVE. TREES AND POWERLINES DOWN 754TH ST AND 746TH, TICK ROAD, NE 349 AND 298 AVE, NE 303 LANE, AND 349 AND SUWANNEE RD NEAR NE 312TH.
Apr 5, 6:05 AM EDTTSTM WND DMGCross City, FLTREES AND POWERLINES DOWN COUNTYWIDE.
Apr 5, 6:10 AM EDTTSTM WND DMG2 N Suwannee, FL5 LARGE TREES DOWN ON HWY 349 NORTH OF WILLOW HOLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:41 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1916 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1916 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WUUS52 KTAE 050854
SVRTAE
FLC029-067-123-051000-
/O.NEW.KTAE.SV.W.0068.110405T0854Z-110405T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
454 AM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DIXIE COUNTY IN FLORIDA...
  LAFAYETTE COUNTY IN FLORIDA...
  SOUTHEASTERN TAYLOR COUNTY IN FLORIDA...

* UNTIL 600 AM EDT

* AT 447 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  17 MILES NORTHWEST OF MAYO TO 64 MILES SOUTHWEST OF STEINHATCHEE...
  AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROSS
  CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 2942 8324 2942 8329 2947 8332 2950 8341
      2965 8342 2973 8358 2988 8365 2993 8373
      3026 8338 3026 8325 3012 8322 3009 8307
      2989 8287 2977 8294 2961 8296 2959 8293
      2946 8298 2935 8306 2932 8314 2928 8315
TIME...MOT...LOC 0853Z 270DEG 33KT 3023 8331 2931 8430

$$

42-DVD
2 follow-up statements
800 
WWUS52 KTAE 050910
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 AM EDT TUE APR 5 2011

FLC029-067-123-051000-
/O.CON.KTAE.SV.W.0068.000000T0000Z-110405T1000Z/
LAFAYETTE FL-DIXIE FL-TAYLOR FL-
510 AM EDT TUE APR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR SOUTHEASTERN TAYLOR...DIXIE AND LAFAYETTE COUNTIES...

AT 459 AM EDT...THE PERRY AIRPORT REPORTED A WIND GUST OF 75 MPH. 
RADAR SHOWED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM CHANCEY TO 49 MILES SOUTHWEST OF FISH 
CREEK...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF SUWANNEE 
RIVER STATION TO 81 MILES WEST OF CHIEFLAND...MOVING EAST AT 40 MPH. 
THIS IS A VERY DANGEROUS SITUATION.  TAKE COVER IMMEDIATELY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRD
ISLAND...CARBUR...SALEM...HOWELL PLACE...MAYO...SAN PEDRO JUNCTION...
COOKS HAMMOCK...ALTON...CLARA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHWEST FLORIDA AND SOUTH CENTRAL GEORGIA.

&&

LAT...LON 2942 8324 2942 8329 2947 8332 2950 8341
      2965 8342 2973 8358 2988 8365 2993 8373
      3026 8338 3026 8325 3012 8322 3009 8307
      2989 8287 2977 8294 2961 8296 2959 8293
      2946 8298 2935 8306 2932 8314 2928 8315
TIME...MOT...LOC 0908Z 270DEG 33KT 3022 8315 2931 8414

$$

42-DVD
336 
WWUS52 KTAE 050941
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
541 AM EDT TUE APR 5 2011

FLC123-050951-
/O.CAN.KTAE.SV.W.0068.000000T0000Z-110405T1000Z/
TAYLOR FL-
541 AM EDT TUE APR 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR COUNTY IS
CANCELLED...

LAT...LON 2977 8294 2961 8296 2959 8293 2954 8297
      2946 8298 2932 8314 2929 8315 2942 8324
      2942 8329 2947 8332 2950 8341 2964 8341
      2967 8345 2967 8336 2978 8332 2991 8331
      3011 8322 3009 8307 2989 8287
TIME...MOT...LOC 0941Z 270DEG 33KT 3012 8290 2912 8369

$$

FLC029-067-051000-
/O.CON.KTAE.SV.W.0068.000000T0000Z-110405T1000Z/
LAFAYETTE FL-DIXIE FL-
541 AM EDT TUE APR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR DIXIE AND LAFAYETTE COUNTIES...

AT 538 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF MIDWAY TO 34 MILES
SOUTHWEST OF HORSESHOE BEACH...OR ALONG A LINE EXTENDING FROM 12
MILES SOUTH OF LIVE OAK TO 58 MILES SOUTHWEST OF CHIEFLAND...MOVING 
EAST AT 40 MPH. THIS IS A VERY DANGEROUS SITUATION.  SEEK STURDY 
SHELTER NOW!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHAMROCK...CROSS CITY...FLETCHER...EUGENE...YELLOW JACKET...
SUWANNEE...SHIRED ISLAND...OLD TOWN...HATCH BEND AND CROSS CITY
AIRPORT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 2977 8294 2961 8296 2959 8293 2954 8297
      2946 8298 2932 8314 2929 8315 2942 8324
      2942 8329 2947 8332 2950 8341 2964 8341
      2967 8345 2967 8336 2978 8332 2991 8331
      3011 8322 3009 8307 2989 8287
TIME...MOT...LOC 0941Z 270DEG 33KT 3012 8290 2912 8369

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 10:38 PM EDT, 6 hours 16 minutes earlier.

Area forecast discussion, Apr 4, 10:38 PM EDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT MON APR 4 2011

...SEVERE WEATHER POSSIBLE TONIGHT THROUGH EARLY TUESDAY MORNING AS
A SQUALL LINE APPROACHES THE REGION FROM THE WEST...

.DISCUSSION...
AT 10 PM EDT (9 PM CDT)...A SQUALL LINE (ASSOCIATED WITH A STRONG
COLD FRONT) EXTENDED FROM NORTHWEST OF ATLANTA GA TO MOBILE AL.
NUMEROUS WARNINGS HAVE BEEN ISSUED WITH THIS SQUALL LINE...AND WE
SEE NO REASON WHY THIS WILL NOT CONTINUE AS THE SQUALL LINE MOVES
INTO OUR FORECAST AREA WITHIN THE NEXT FEW HOURS. SO FAR IT LOOKS LIKE
THE NWP GUIDANCE WAS CORRECT IN THEIR HANDLING OF THIS SQUALL LINE
AND THE OVERALL LARGE SCALE ENVIRONMENT. THE COMBINATION OF
VERTICAL WIND SHEAR AND INSTABILITY APPEAR FAVORABLE FOR SOME
THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND GUSTS...BUT THE SHEAR IS HIGH ENOUGH FOR THE POSSIBILITY OF
AN ISOLATED TORNADO. THE LATEST HIGH RES NWP GUIDANCE INDICATES
THAT THE SQUALL LINE MAY WEAKEN SOMEWHAT AS IT GETS INTO THE FL
BIG BEND AND SOUTH CENTRAL GEORGIA EARLY TUESDAY MORNING.

&&

.AVIATION...
CONDITIONS WILL DETERIORATE OVERNIGHT AS A STRONG COLD FRONT AND
ASSOCIATED SQUALL LINE MOVE ACROSS THE REGION. MVFR CONDITIONS
ALONG THE GULF COAST WILL SPREAD INLAND THROUGH THE REMAINDER OF
THE EVENING. THE SQUALL LINE IS FORECAST TO REACH KDHN AND KECP BY
05Z-06Z...KABY TO KTLH BY 08Z-09Z...AND KVLD BY 10Z. WIND GUSTS OF
35 TO 45 KNOTS ARE EXPECTED WITH HIGHER GUSTS POSSIBLE AS THE LINE
MOVES THROUGH. WEST TO NORTHWEST WINDS WILL IMMEDIATELY FOLLOW THE
SQUALL LINE AND REMAIN GUSTY THROUGH TUESDAY. SKIES SHOULD CLEAR
FROM WEST TO EAST BY MID-MORNING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL
     JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
     HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...
     INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
     WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     SOUTH WALTON...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL BAY...COASTAL GULF...SOUTH WALTON.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

AVIATION...CAMP
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Apr 4, 10:15 PM EDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 PM EDT MON APR 4 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060215-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1015 PM EDT MON APR 4 2011 /915 PM CDT MON APR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...SEVERE STORMS POSSIBLE THROUGH EARLY TUESDAY MORNING...

...HIGH SURF AND DANGEROUS RIP CURRENTS TONIGHT THROUGH TUESDAY MORNING...

...SMALL CRAFT ADVISORY IN EFFECT...

A STRONG COLD FRONT IS APPROACHING FROM THE NORTHWEST. A SQUALL
LINE IS ACCOMPANYING THIS FRONT...PRODUCING NUMEROUS
THUNDERSTORMS. SOME OF THESE STORMS HAVE BEEN SEVERE...WITH
DAMAGING WINDS BEING THE MAIN THREAT. THIS SQUALL LINE WILL ENTER
SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE BETWEEN MIDNIGHT CDT
AND 2 AM CDT...SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND BETWEEN
3 AM EDT AND 8 AM EDT...AND THEN EXIT THE DIXIE AND LAFAYETTE COUNTY
REGION BY MID MORNING. DAMAGING WIND GUSTS WILL CONTINUE TO BE THE
MAIN THREAT...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG
ONSHORE WINDS WILL CAUSE ROUGH SURF AND SEAS OVER THE GULF COASTAL
WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST BY LATE TUESDAY
MORNING OR EARLY AFTERNOON. WINDS...SEAS...AND SURF HEIGHTS WILL
GRADUALLY SUBSIDE DURING THE DAY ON TUESDAY. MUCH COOLER AIR WILL
ARRIVE IN THE WAKE OF THE COLD FRONT. TUESDAY NIGHT...A FEW OF THE
NORMALLY COLDEST INLAND LOCATIONS COULD DROP INTO THE MID 30S. IF
THIS OCCURS... PATCHY FROST CANNOT BE RULED OUT. NO OTHER
HAZARDOUS WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE WEEK AND
NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THE OVERNIGHT PERIOD.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Local storm report, Apr 5, 4:04 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     5 NE TALLAHASSEE COML A 30.60N 84.31W
04/05/2011                   LEON               FL   NWS EMPLOYEE

            OVER 10 TRANSFORMER FLASHES WITNESSED BY AN NWS EMPLOYEE
            ON THE EAST SIDE OF TALLAHASSEE.

&&

DONAL.HARRIGAN
Local storm report, Apr 5, 4:23 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 AM     TSTM WND DMG     QUINCY AIRPORT          30.60N 84.56W
04/05/2011                   GADSDEN            FL   EMERGENCY MNGR

            TREES DOWN ACROSS THE COUNTY

&&

BLOCK
Local storm report, Apr 5, 4:26 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     TSTM WND DMG     QUINCY AIRPORT          30.60N 84.56W
04/05/2011                   GADSDEN            FL   EMERGENCY MNGR

            TREES DOWN ACROSS THE COUNTY

&&

DVD
Local storm report, Apr 5, 4:39 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
439 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TSTM WND DMG     2 SSE AUCILLA           30.45N 83.74W
04/05/2011                   JEFFERSON          FL   TRAINED SPOTTER

            SPOTTER RELAYED REPORT OF SEVERAL TREES DOWN ALONG
            INTERSTATE 10 BETWEEN MILE MARKERS 232 AND 233.

&&

DONAL.HARRIGAN
Local storm report, Apr 5, 4:41 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     TSTM WND DMG     LAKELAND                31.04N 83.07W
04/05/2011                   LANIER             GA   EMERGENCY MNGR

            REPORT OF TREES DOWN. ONE TREE ON A MOBILE HOME.

&&

DONAL.HARRIGAN
Local storm report, Apr 5, 4:44 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
444 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     TSTM WND DMG     QUINCY                  30.58N 84.58W
04/05/2011                   GADSDEN            FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS TREES DOWN COUNTYWIDE. TIME
            ESTIMATED BY RADAR.

&&

DONAL.HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:59 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton61 min
Apr 5, 12:22 AM EDTSpecial Marine WarningTAE113 min
Apr 5, 12:52 AM EDTTornado WarningTAEBay, Walton, Washington38 min
Apr 5, 12:57 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington48 min
Apr 5, 1:43 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more47 min
Apr 5, 2:08 AM EDTSpecial Marine WarningTAE2 hr
Apr 5, 2:28 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 3 more47 min
Apr 5, 2:45 AM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon45 min
Apr 5, 2:59 AM EDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla46 min
Apr 5, 3:01 AM EDTTornado WarningTAEGadsden29 min
Apr 5, 3:09 AM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla51 min
Apr 5, 3:09 AM EDTTornado WarningTAEGadsden, Leon, Liberty36 min
Apr 5, 3:20 AM EDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 3 more55 min
Apr 5, 3:33 AM EDTTornado WarningTAEJefferson, Leon16 min
Apr 5, 4:09 AM EDTSpecial Marine WarningTAE81 min
Apr 5, 4:11 AM EDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor, Wakulla49 min
Apr 5, 4:33 AM EDTTornado WarningTAEMadison27 min
Apr 5, 5:23 AM EDTSpecial Marine WarningTAE52 min
Apr 5, 5:37 AM EDTTornado WarningTAEDixie38 min
Apr 5, 3:40 PM EDTRed Flag WarningTAELeon, Wakulla28 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.